Alert archive / Georgia / Frost Advisories in 2013
Frost Advisory 6, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Oct 25, 2013, 4:40 AM EDT for 23 counties in Georgia. It took effect at Oct 26, 2013, 2:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2013, 4:40 AM EDT (08:40 UTC)
- In effect from
- Oct 26, 2013, 2:00 AM EDT
- Expired
- Oct 26, 2013, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 23 counties
Bleckley County, GA, Chattahoochee County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Harris County, GA, Houston County, GA, Johnson County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Muscogee County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taylor County, GA, Treutlen County, GA, Webster County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2176 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
685 WWUS72 KFFC 250840 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 440 AM EDT FRI OCT 25 2013 GAZ001>009-011>016-019>021-030>032-041-042-251645- /O.UPG.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/ /O.NEW.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/ /O.CON.KFFC.FR.Y.0005.000000T0000Z-131025T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...MARIETTA...CARROLLTON 440 AM EDT FRI OCT 25 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM CARROLLTON TO CLEVELAND. * TEMPERATURES...IN THE MID 30S TO LOWER 40S THIS MORNING AND MID 20S TO LOWER 30S SATURDAY MORNING. * TIMING...THROUGH 9 AM THIS MORNING AND 2 AM TO 10 AM SATURDAY MORNING. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GAZ022>025-027-033>039-043>062-066>076-081>084-251645- /O.UPG.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/ /O.NEW.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE... ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON 440 AM EDT FRI OCT 25 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO LOUISVILLE. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ078>080-085-086-089>098-105-107-109-251645- /O.NEW.KFFC.FR.Y.0006.131026T0600Z-131026T1400Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-DOOLY- PULASKI-DODGE- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN 440 AM EDT FRI OCT 25 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. * LOCATIONS...NORTH OF A FORT BENNING TO EASTMAN TO SWAINSBORO LINE * TEMPERATURES...IN THE UPPER 30S. * TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
688 WWUS72 KFFC 251254 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 854 AM EDT FRI OCT 25 2013 GAZ001>009-011>016-019>021-030>032-041-042-261300- /O.CAN.KFFC.FR.Y.0005.000000T0000Z-131025T1300Z/ /O.CON.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...MARIETTA...CARROLLTON 854 AM EDT FRI OCT 25 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE FROST ADVISORY FOR THIS MORNING. * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM CARROLLTON TO CLEVELAND. * TEMPERATURES WILL CONTINUE TO RISE ABOVE THE MID 30S WITH DAYTIME HEATING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHILE THE FROST ADVISORY FOR THIS MORNING IS BEING CANCELLED...MUCH OF THE AREA IS UNDER A FREEZE WARNING FOR TONIGHT INTO SATURDAY MORNING. THIS MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ022>025-027-033>039-043>062-066>076-081>084-261300- /O.CON.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE... ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON 854 AM EDT FRI OCT 25 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO LOUISVILLE. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ078>080-085-086-089>098-105-107-109-261300- /O.CON.KFFC.FR.Y.0006.131026T0600Z-131026T1400Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-DOOLY- PULASKI-DODGE- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN 854 AM EDT FRI OCT 25 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... * LOCATIONS...NORTH OF A FORT BENNING TO EASTMAN TO SWAINSBORO LINE * TEMPERATURES...IN THE MID 30S. * TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
446 WWUS72 KFFC 251910 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 310 PM EDT FRI OCT 25 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084- 261400- /O.CON.KFFC.FZ.W.0015.131026T0600Z-131026T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 310 PM EDT FRI OCT 25 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO LOUISVILLE. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ102>104-106-108-261400- /O.EXA.KFFC.FR.Y.0006.131026T0600Z-131026T1400Z/ STEWART-WEBSTER-SUMTER-CRISP-WILCOX- INCLUDING THE CITIES OF...LUMPKIN...AMERICUS...CORDELE 310 PM EDT FRI OCT 25 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. * LOCATIONS...SOUTHWESTERN PORTIONS OF CENTRAL GEORGIA NEAR OMAHA...AMERICUS...AND CORDELE. * TEMPERATURES...IN MID 30S. * TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GAZ078>080-085-086-089>098-105-107-109-261400- /O.CON.KFFC.FR.Y.0006.131026T0600Z-131026T1400Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-DOOLY- PULASKI-DODGE- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN 310 PM EDT FRI OCT 25 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... * LOCATIONS...ALONG AND NORTH OF A FORT BENNING TO EASTMAN TO SWAINSBORO LINE. * TEMPERATURES...IN THE MID 30S. * TIMING...FROM 2 AM TO 10 AM SATURDAY MORNING. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
567 WWUS72 KFFC 260823 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 423 AM EDT SAT OCT 26 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084- 261400- /O.CON.KFFC.FZ.W.0015.000000T0000Z-131026T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 423 AM EDT SAT OCT 26 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO LOUISVILLE. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...FROM 2 AM TO 10 AM THIS SATURDAY MORNING. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ078>080-085-086-089>098-102>109-261400- /O.CON.KFFC.FR.Y.0006.000000T0000Z-131026T1400Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE 423 AM EDT SAT OCT 26 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...ALONG AND NORTH OF A FORT BENNING TO EASTMAN TO SWAINSBORO LINE. * TEMPERATURES...IN THE MID 30S. * TIMING...FROM 2 AM TO 10 AM THIS SATURDAY MORNING. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
325 WWUS72 KFFC 261358 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 958 AM EDT SAT OCT 26 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>084- 261500- /O.EXP.KFFC.FZ.W.0015.000000T0000Z-131026T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 958 AM EDT SAT OCT 26 2013 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... TEMPERATURES HAVE WARMED ABOVE FREEZING OVER MOST AREAS AND THEY WILL CONTINUE TO RISE THROUGH THE MORNING. THEREFORE THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 10 AM. $$ GAZ078>080-085-086-089>098-102>109-261500- /O.EXP.KFFC.FR.Y.0006.000000T0000Z-131026T1400Z/ HARRIS-TALBOT-TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN- STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE 958 AM EDT SAT OCT 26 2013 ...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... TEMPERATURES HAVE WARMED WELL ABOVE FREEZING. THEREFORE THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 25, 4:08 AM EDT, 32 minutes earlier.
Area forecast discussion, Oct 25, 4:08 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EDT FRI OCT 25 2013
.SHORT TERM /TODAY THROUGH TONIGHT/...
MODERATELY TIGHT SURFACE PRESSURE GRADIENT EARLY TODAY WILL RESULT
IN GUSTY CONDITIONS TO START THE DAY. GRADIENT QUICKLY RELAXES
THROUGH THE DAY AND WINDS SHOULD DIMINISH THROUGH THE AFTERNOON
SETTING UP FOR COLD NIGHT AS CLEAR SKIES AND VERY DRY LOW-LEVEL AIR
ALLOW FOR VERY EFFICIENT RADIATIONAL COOLING OVERNIGHT TONIGHT.
BASED ON NEW MINIMUM TEMPERATURE GRIDS FOR TONIGHT I WILL BE
CONVERTING THE CURRENT FREEZE WATCH TO A FREEZE WARNING WITH NO
CHANGES TO THE COUNTIES INCLUDED. THIS IS ESSENTIALLY ALONG AND
NORTH OF THE FALL-LINE. PATCHY FROST IS POSSIBLE ANYWHERE IN THE
REMAINDER OF THE FORECAST AREA...BUT IS ONLY EXPECTED TO BE
WIDESPREAD ENOUGH FOR A FROST ADVISORY AS FAR SOUTH AS A FT BENNING
TO EASTMAN AND SWAINSBORO LINE. WITH STRONG NORTHWESTERLY UPPER-
LEVEL FLOW AND MODERATE LOW-LEVEL COLD ADVECTION TODAY...HIGH
TEMPERATURES WILL BE A GOOD 15 DEGREES BELOW SEASONAL NORMALS BUT
SHOULD REBOUND SOMEWHAT SATURDAY AS THE UPPER FLOW BECOMES MORE
WESTERLY AND COLD ADVECTION SHUTS OFF. AIRMASS REMAINS FAR TOO DRY
FOR ANY PRECIPITATION CHANCES THROUGH THE SHORT TERM FORECAST
PERIOD.
20
.LONG TERM /SATURDAY THROUGH THURSDAY/...
EARLY PORTION OF EXTENDED REMAINS DRY...AS BROAD SURFACE HIGH
PRESSURE DOMINATES THE WEATHER PATTERN. MINOR DISCREPANCIES NOTED
IN THE ECMWF/GFS/CANADIAN MODELS HANDLE WEAK IMPULSE WHICH WILL MOVE
ACROSS THE GULF COAST STATES MONDAY...HOWEVER WITH LIMITED MOISTURE
MAIN IMPACT AT THIS TIME WILL BE AN INCREASE IN CLOUDS ACROSS THE
FORECAST AREA. MODELS REALLY DIVERGE BY TUESDAY. ECMWF KEEPS UPPER
LEVEL RIDGE FURTHER WEST OVER PORTIONS OF SOUTH TEXAS WHEREAS GFS
BUILDS RIDGE OVER THE GULF. GFS SOLUTION KEEPS FIRST ROUND OF
CONVECTION OVER THE OHIO VALLEY MIDWEEK WHILE ECMWF ALLOWS FRONT TO
APPROACH PORTIONS OF NORTH GEORGIA BY WEDNESDAY. AS ECMWF SLOWER TO
BRING UPPER RIDGE ACROSS THE GULF COAST STATES MIDWEEK...THE NEXT
SYSTEM IS ALSO DELAYED BY A DAY. THESE DISCREPANCIES CREATE SOME
UNCERTAINTIES AS TO TIMING OF CONVECTION AND ITS IMPACTS TOWARD THE
END OF THE EXTENDED PERIODS...HAVE OPTED TO USE A BLEND OF MODEL
GUIDANCE AS FAR AS TEMPERATURES AND POPS GO FOR THE LATTER PORTION
OF NEXT WEEK.
ATWELL
&&
.FIRE WEATHER...
DRY AIRMASS SETTLING IN OVER THE FORECAST AREA WILL RESULT IN 2-3
HOURS OF RELATIVE HUMIDITIES IN THE 25-30 PERCENT RANGE ACROSS MOST
OF CENTRAL AND PARTS OF NORTH GEORGIA THIS AFTERNOON...HOWEVER
DURATIONS ARE NOT EXPECTED BE SUFFICIENT FOR A FIRE DANGER
STATEMENT. WINDS...ALTHOUGH THEY WILL BE GUSTY EARLY...SHOULD BEGIN
DIMINISHING BY THIS AFTERNOON WHEN 10-HOUR FUELS DRY ENOUGH FOR
CONCERN. NO FIRE DANGER STATEMENTS OR RED FLAG WARNINGS ARE
ANTICIPATED AT THIS TIME.
&&
.CLIMATE...
RECORDS FOR 10-25
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 92 1931 47 1981 62 1991 30 1965
1984
1918
KATL 82 1940 47 1981 64 1991 29 1965
1931 1984
1927
KCSG 87 1984 53 1981 67 2010 34 1965
1997 1962
KMCN 86 2012 53 1981 67 1918 29 1965
1984 1900
1949
RECORDS FOR 10-26
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 89 1919 43 1926 66 2010 31 1962
1918
KATL 85 2010 41 1926 68 2010 29 1968
1940
KCSG 88 2010 55 1957 73 2010 31 1962
KMCN 88 1919 45 1926 68 2010 29 1965
&&
.PREV DISCUSSION... /ISSUED 155 AM EDT FRI OCT 25 2013/
AVIATION...
06Z UPDATE...
VFR CONDITIONS ARE EXPECTED ACROSS THE
FORECAST AREA THROUGH MAJORITY OF THIS FORECAST PERIOD. WILL SEE
SOME SCATTERED MVFR-IFR VISIBILITIES ACROSS THE FAR SOUTHERN
FORECAST AREA THROUGH AROUND 08-10Z BEFORE DRIER AIRMASS REACHES
THERE...BUT SOUTH OF ALL TAF SITES. WINDS WILL BE NW 5-10KT
THROUGH AROUND 13-14Z...INCREASING TO 9-12KT WITH GUSTS 15-20KT.
WINDS WILL BEGIN DIMINISHING AFTER 18-20Z WITH 3-6KT EXPECTED BY
00Z. WINDS WILL ALSO BE EDGING CLOSER TO N SWITCHING OVER TO NE BY
06Z.
//ATL CONFIDENCE...00Z UPDATE...
HIGH.
20
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 56 31 61 43 / 0 0 5 5
ATLANTA 56 35 62 46 / 0 0 0 5
BLAIRSVILLE 51 27 59 41 / 0 0 5 5
CARTERSVILLE 56 27 62 42 / 0 0 0 5
COLUMBUS 63 37 66 45 / 0 0 0 5
GAINESVILLE 56 34 61 46 / 0 0 0 5
MACON 64 32 65 41 / 0 0 0 5
ROME 55 27 62 42 / 0 0 5 10
PEACHTREE CITY 57 28 62 40 / 0 0 0 5
VIDALIA 65 39 66 44 / 0 0 0 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 2 AM TO 10 AM EDT SATURDAY FOR THE FOLLOWING
ZONES: BLECKLEY...CHATTAHOOCHEE...DODGE...DOOLY...EMANUEL...
HARRIS...HOUSTON...JOHNSON...LAURENS...MACON...MARION...
MUSCOGEE...PEACH...PULASKI...SCHLEY...TALBOT...TAYLOR...TREUTLEN.
FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...
COBB...DADE...DAWSON...FANNIN...FLOYD...GILMER...GORDON...
HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS...POLK...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.
FREEZE WARNING FROM 2 AM TO 10 AM EDT SATURDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...
CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...
HENRY...JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...
MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...
POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...
TALIAFERRO...TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER...
WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES...
WILKINSON.
&&
SHORT TERM...20
LONG TERM....ATWELL
AVIATION...20Hazardous weather outlook, Oct 24, 5:00 PM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 PM EDT THU OCT 24 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 PM EDT THU OCT 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME... A FROST ADVISORY IS IN EFFECT TONIGHT FOR PORTIONS OF NORTH GEORGIA. REFER TO THE FROST ADVISORY PRODUCT /NPWFFC/ FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AS SURFACE HIGH PRESSURE BUILDS OVER THE AREA DURING THE EVENING ON FRIDAY...A COLD...DRY AIRMASS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 20S TO MID 30S FOR MUCH OF THE AREA. A FREEZE WATCH HAS BEEN ISSUED FOR NORTH AND PORTIONS OF CENTRAL GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 4:40 AM EDT | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 63 more | 29 hr |
Nearby
Frost Advisories in Georgia, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.